Discussions that mention paxil

Depression board


Hi,
I've been weaning off this week. I just realized that Lexapro was SO not worth it! I was on only 10 mgs for almost a year, I think. Over the past few months, I've been really depressed and angry (the same thing happened on Paxil, but worse) but I thought it was due to a breakup. Then I gained all kinds of weight, which I attributed to "comfort food" and wine. Granted, I wasn't pigging out all the time but I just assumed that was it. No diet or exercise seems to take the weight off. I have been the same weight for the past 10 years. I was on Zoloft at one time but went off it (I don't know why?) to go on Celexa, then Lexapro. Anyway, after reading many posts about Lexapro and weight gain, I started to go off of it. I did 5 mgs for 2 weeks, then I did 5 mgs every other day for 2 weeks, and just stopped on 11/19. The side effects are annoying but not too too bad. I feel anxious sometimes, and had a bout of nausea but it was more panic attack induced. I feel tingly mostly when I'm walking and just all-over weird. I really really hope that it doesn't take much longer. I was going to go back on Zoloft, but I'm on Wellbutrin also so I just don't want to take any more pills...and I so want to lose this weight. It's caused so much of my depression.

Sorry to ramble!